# SDR SWAA2016092308061

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 44,859 hours, 26,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 41A2212
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT COVER MISSING.  INSTALLED LIGHT ASSEMBLY IAW AMM.
